# SDR SWIA201436184

- Difficulty date: February 1, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 20,093 hours, 12,207 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 27 BETWEEN FS 333.00 & FS 349.00 & BETWEEN STRINGER 26LT & STRINGER  26RT.  C-CHECK REPLACED CORRODED STRINGER 27 BETWEEN FS 333.00 & FS 349.00 & BETWEEN STRINGER 26LT &  26RT IAW SRM.
